Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having bleach smell in nose, sinus pain, nausea and dizziness. What is this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
my daughter is in europe travelling and has text me she has a bleach smell in nose, sinus pain, nausea and dizziness. what can I tell her to do? is there anything she can do her self or OTC
Posted Mon, 1 Oct 2012 in Ear, Nose and Throat Problems
Answered by Dr. Chandra Shekhar Sharma 15 minutes later
Welcome to XXXXXXX
For sinus pain she can take analgesic decongestant tablet like Tab.Sinarest 3-4 times daily. Water vapor inhalation twice a day will also help. She may require antibiotic also.
For nausea and dizziness, she can take Tab Domeperidone thrice daily.
As soon as possible, she should consult an ENT specialist for checkup and proper treatment.
Thanks for trusting XXXXXXX and posting your query.
Hope you found my response to your query informative and helpful.
If you have further concerns in this regard, I would be happy to discuss those with you as well.
With good wishes,
Dr.Chandra Shekhar Sharma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor